You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1979/36/1
Distributional solutions in information theory, I
Download
PDF
- Distributional solutions in information theory, I
Article
Original scientific text
Title
Distributional solutions in information theory, I
Authors
A. Kamiński
1
,
Pl. Kannappan
2
,
J. Mikusiński
1
Affiliations
Katowice
Waterloo, Canada
Annales Polonici Mathematici
1979/36/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
101-110
Main language of publication
English
Published
1979
Exact and natural sciences
mathematics